# SDR UALA2013032501866

- Difficulty date: March 23, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 67,014 hours, 24,567 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 646 S3-4r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AROUND RIVET BS 646 BETWEEN STR 3-4R,  FOUND TO BE OUT OF LIMITS PER SRM 53-00-01 FIG 101 PG102.  REPAIRED DAMAGE PER ECRA 5331-01700.
